I take 100 mg every 4or 5 hr. but recently I increased alittle and now have tummy pain and leg pain and weekness
If u take more than is perscribe to you, and more often, can it cause stomach pain and weekness?
Added 12 Jul 2011:
I am taking tramadol for my fibormayaja, and sometimes I also take ibuprobine that seems to make my pain and weekeness worst.
I'm not a doctor but in my experience the increase could really be causing your side effects. I think we all have taken more when we've had a worse day. Increasing on your own more frequently can cause all different kinds of side effects. Especially taking more every few hrs. If only been doing that for a few days just try cutting back to your normal dose & see if tummy pain, leg pain & weakness don't go away. If doing it longer cutting back will take longer. (quicker u can cut back the better) Becareful not to run out that can be very dangerous. Good Luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Mar 2014 • 1 answer
Posted 25 Aug 2014 • 3 answers
Posted 8 Dec 2014 • 1 answer
Posted 11 Mar 2015 • 2 answers
Flagyl - I have a stomach pain I'm 15 years old my parents gave me flaygl to clean my stomach cause?
Posted 28 Aug 2016 • 2 answers